Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
142 Doctors are Online

Child with puss coming out of ear, given antibiotics with temporary relief. Best medicine?

Hi there my daughter will be 3 in may! She has puss coming out of her ear and it smells a few months ago I took her to doctor and they said she had a hole in her ear drum they gave her antibiotic eardrops called sofradex! It went away and ears seemed fine now it started again! What can I use from the chemist that I don t need perscription for! But must work
Asked On : Thu, 21 Mar 2013
Answers:  1 Views:  31
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Topics
General & Family Physician 's  Response
Hi i am Dr Mbobnda
your child is probably having a peforated otitis. It is good to know the medicines your child takes. The choice of an antibiotic depend a lot on the targeted bacteria and if this is reoccurring it will be good to do a culture to know which bateria is responsible and the most potent antibiotic. So i will advice you take your daughter to her pediatrician
I wish your daughter quick recovery
Answered: Fri, 22 Mar 2013
I find this answer helpful

3 Doctors agree with this answer

Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor